# SDR DXTA2025120805998

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N186QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70186
- Aircraft time: 1,050 hours, 360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR EXIT LIGHTS NOT WORKING ON RIGHT SIDE OF AIRCRAFT.  TWO OVER WING EMERGENCY EXIT LIGHTS NOT WORKING.  DEBRIEFED THE CREW EARLIER, AND UPON POWER-UP, FOUND THAT ELPS 2 AND ELPS 4 WERE NOT ILLUMINATING DESCRIBED EMERGENCY LIGHTS. ALLOWED THE ELPS 2 & ELPS 4 TO CHARGE PER CUSTOMER'S REQUEST, & PERFORMED THE OPS TEST PROCEDURE FOR THE EMERGENCY LIGHTING POWER SUPPLIES IAW AMP BD700-A-J33-51-00-02AAA-320B-A. OPS TEST FOUND SATISFACTORY. OK TO RELEASE.
